# SDR SWIA2018060144737

- Difficulty date: April 28, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 36,024 hours, 33,387 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Inbd Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON THE UPPER SKIN PANEL OF LT INBD FLIGHT SPOILER.  REPAIRED MULTIPLE DENTS ON THE LT INBD FLIGHT SPOILER IAW REO.
